# SDR AALA2009022200508

- Difficulty date: February 22, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 24,625 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LIGHT LENS ON FIRST CLASS CLOSET DOOR IS BROKEN.  REPLACED LENS FOR EMERGENCY LIGHT ON FIRST CLASS CLOSET DOOR.
